Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The arithmetic perfection of Buchsbaum-Eisenbud varieties and generic modules of projective dimension two


Author: Craig Huneke
Journal: Trans. Amer. Math. Soc. 265 (1981), 211-233
MSC: Primary 13D25; Secondary 13H10, 14M12
DOI: https://doi.org/10.1090/S0002-9947-1981-0607117-X
MathSciNet review: 607117
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the ideals associated with the construction of generic complexes are prime and arithmetically perfect. This is used to construct the generic resolution for modules of projective dimension two.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13D25, 13H10, 14M12

Retrieve articles in all journals with MSC: 13D25, 13H10, 14M12


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1981-0607117-X
Keywords: Cohen-Macaulay, determinantal, complex
Article copyright: © Copyright 1981 American Mathematical Society